zbMATH — the first resource for mathematics

E-compact extensions of topological spaces. (English. Russian original) Zbl 0301.54027
Funct. Anal. Appl. 8, 54-59 (1974); translation from Funkts. Anal. Prilozh. 8, No. 1, 62-68 (1974).

54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54C25 Embedding
54C20 Extension of maps
54C35 Function spaces in general topology
Full Text: DOI
[1] R. Gillman and M. Jerison, Rings of Continuous Functions, Princeton (1960). · Zbl 0093.30001
[2] P. S. Aleksandrov and V. I. Ponomarev, ”On bicompact extensions of topological spaces,” Dokl. Akad. Nauk SSSR,121, No. 3, 575–578 (1958). · Zbl 0085.17001
[3] S. Iliadis and S. V. Fomin, ”The method of centered systems in theory of topological spaces,” UMN,21, No. 4, 47–76 (1966). · Zbl 0171.21304
[4] V. G. Evstigneev, ”Bicompactness and measures,” Funktsional. Analiz i Ego Prilozhen.,4, No. 3, 51–60 (1970).
[5] S. Mrówka, ”Further results on E-compact spaces,” Acta Math.,120, 161–185 (1968). · Zbl 0179.51202 · doi:10.1007/BF02394609
[6] J. L. Kelley, General Topology, Van Nostrand (1955).
[7] A. P. Shostak, ”On compact spaces,” Dokl. Akad. Nauk SSSR,205, No. 6, 1310–1312 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.